Alert archive / New York / Small Craft Advisories in 2011

Small Craft Advisory 31, NWS Buffalo, NY

March 20, 2011

NWS Buffalo, NY issued this small craft advisory at Mar 20, 2011, 3:50 PM EDT. It took effect at Mar 21, 2011, 4:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2011, 3:50 PM EDT (19:50 UTC)
In effect from
Mar 21, 2011, 4:00 AM EDT
Expired
Mar 21, 2011, 9:32 AM EDT
In force
6 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

345 
WHUS71 KBUF 201950
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
350 PM EDT SUN MAR 20 2011

LOZ042>045-210400-
/O.NEW.KBUF.SC.Y.0031.110321T0800Z-110321T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
350 PM EDT SUN MAR 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO NOON EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO NOON EDT MONDAY. 

* WINDS...NORTHEAST 15 TO 20 KNOTS BECOMING SOUTHEAST 15 TO 25
  KNOTS. 

* WAVES...WAVES 2 TO 5 FEET. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
834 
WHUS71 KBUF 210142
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
942 PM EDT SUN MAR 20 2011

LOZ042>045-211000-
/O.CON.KBUF.SC.Y.0031.110321T0800Z-110321T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
942 PM EDT SUN MAR 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON EDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON EDT
MONDAY. 

* WINDS...EAST 10 TO 20 KNOTS BECOMING SOUTHEAST 15 TO 25
  KNOTS...THEN SOUTH.

* WAVES...WAVES 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
219 
WHUS71 KBUF 210804
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
404 AM EDT MON MAR 21 2011

LOZ042>045-211600-
/O.CON.KBUF.SC.Y.0031.000000T0000Z-110321T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
404 AM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. 

* WINDS...EAST 10 TO 20 KNOTS BECOMING SOUTHEAST 15 TO 25 
  KNOTS...THEN SOUTH. 

* WAVES...WAVES 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
355 
WHUS71 KBUF 211332
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
932 AM EDT MON MAR 21 2011

LOZ042>045-211445-
/O.CAN.KBUF.SC.Y.0031.000000T0000Z-110321T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
932 AM EDT MON MAR 21 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

APFFEL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 2:02 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Mar 20, 2:02 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
202 PM EDT SUN MAR 20 2011

.SYNOPSIS...
HIGH PRESSURE WILL BUILD ACROSS THE REGION TODAY AND PROVIDE FOR
SOME SUNSHINE ALONG WITH SEASONABLE TEMPERATURES. LOW PRESSURE WILL
MOVE QUICKLY FROM MICHIGAN TO QUEBEC TONIGHT AND MONDAY WITH ITS
WARM FRONT CROSSING OUR REGION LATE TONIGHT AND MONDAY MORNING WITH A
SOAKING RAIN. DRIER WEATHER WILL RETURN FOR TUESDAY BUT WINTRY
WEATHER WILL RETURN FOR THE MID AND LATE WEEK PERIOD.

&&

.NEAR TERM /THROUGH TONIGHT/...
1000 AM UPDATE...HIGH PRESSURE ACROSS EASTERN NEW YORK WILL
CONTINUE TO GRADUALLY SLIDE EAST. SKIES ARE STILL MOSTLY SUNNY
ACROSS THE REGION...THOUGH HIGH CLOUDS ARE RIGHT ON THE
DOORSTEP...POISED TO BUILD IN FROM THE WEST. MADE ONLY MINOR
TWEAKS TO GRIDS FOR LATEST CONDITIONS...RESULTING IN NO
SIGNIFICANT CHANGES TO TODAYS FORECAST. FOR THE REMAINDER OF THE
DAY EXPECT INCREASING CLOUDS...BUT FOR PRECIPITATION TO HOLD OFF
UNTIL AFTER SUNSET. HIGHS SHOULD GENERALLY BE IN THE 40S.

THINGS GET INTERESTING TONIGHT. ON THE SFC...FAIRLY INNOCENT WITH A
WEAK SFC LOW MOVING FROM WISCONSIN TO EASTERN ONTARIO BY 12Z MON.
BUT INCREASING LIFT WILL BE PROVIDED BY A STRENGTHENING LOW LEVEL
JET TO THE SOUTH OF THIS SYSTEM...MAXING OUT RIGHT OVER WESTERN NY
IN THE 09-12Z TIME FRAME. THIS JET WILL IMPINGE ON TIGHT
BAROCLINICITY (WARM FRONT) TO PROVIDE FOR SOME LOCALLY HEAVY RAIN
FOR A FEW HOURS. MODELS HINT AT SOME INSTABILITY AS WELL...SO WILL
MAINTAIN THE LOW CHC OF THUNDER. 00Z MODELS ALL IN GOOD AGREEMENT
WITH TIMING AND ALSO QPF...NAM A BIT OVERDONE...BUT WILL FOLLOW HPC
QPF WITH A SOLID 0.5 TO 0.75 INCH LIKELY IN ABOUT A 3-6 HOUR
PERIOD...HEAVIEST FROM NIAG FRONTIER TO ROCH AREA.

ENOUGH CONFIDENCE NOW TO GO WITH A 100 POP...WITH START TIME FROM
02-03Z FAR WEST TO 06Z GEN VLY TO 09-10Z E OF LK ONTARIO.
AGAIN...MOST OF THE ACTION WILL BE IN A 3 TO 6 HOUR PERIOD...WITH
RAIN ALREADY TAPERING OFF IN THE FAR WEST AROUND DAYBREAK.

WE SHOULD SEE NO REAL P-TYPE ISSUES ACROSS THE WEST WITH GOOD
WARMING AT ALL LEVELS AND DOWNSLOPE SE WINDS HELPING OUT. COULD SEE
A BRIEF MIX FROM ALLEG TO SRN LIV/SRN ONT COUNTIES AT FIRST. E OF LK
ONTARIO...DOWNSLOPE S-SE WINDS SHOULD RESULT IN ALL RAIN NR LK
ONTARIO...WATERTOWN ETC...BUT ENOUGH COLD AIR INITIALLY FOR AN HOUR
OR TWO OF SNOW/SLEET OVER LEWIS CO RIGHT AT DAYBREAK.

FINALLY..WINDS WILL GET GUSTY OVERNIGHT...ESPECIALLY ACROSS HILLS OF
SRN TIER AND LK ERIE SHORE...BUT LL JET IS 180-190 OR SO...NOT QUITE
THE BEST FOR A WIND EVENT (160 BETTER)...STILL WILL MONITOR.

ADDED HYDRO SECTION BELOW FOR UPCOMING RAIN...

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
LOW PRESSURE PASSES NORTH OF THE REGION EARLY MONDAY WITH RAIN
TAPERING OFF FROM WEST TO EAST DURING THE DAY...WESTERN NY MAY EVEN
SEE SOME SUNSHINE RETURN BY LATER IN THE AFTERNOON. 850MB TEMPS OF
+6C TO +8C DURING THE MORNING SHOULD EASILY SUPPORT TEMPS INTO THE
LOW 50S FROM THE FINGER LAKES WESTWARD...WITH 40S ACROSS THE NORTH
COUNTRY BY LATER IN THE DAY. AFTER THE INITIAL WARM TEMPS ACROSS
WESTERN NY IN THE MORNING...A COLD FRONT WILL PASS THROUGH WITH COLD
AIR ADVECTION. THIS WILL PROBABLY FORCE TEMPS TO BEGIN TO COOL
DURING THE AFTERNOON...ALTHOUGH THE STRONG MARCH SUN MAY OFFSET THIS
SOMEWHAT.

ANY LINGERING RAIN SHOWERS MONDAY EVENING EAST OF LAKE ONTARIO WILL
END AS HIGH PRESSURE BEGINS TO NOSE INTO THE LOWER LAKES FROM
NORTHWEST ONTARIO PROVINCE. STEADY COLD AIR ADVECTION WILL BRING
TEMPS BACK INTO THE LOWER 30S BY TUESDAY MORNING...WITH SOME 20S
EAST OF LAKE ONTARIO.

ON TUESDAY A NARROW RIDGE OF HIGH PRESSURE WILL CONTINUE TO NOSE
ACROSS LAKE ONTARIO AND UPSTATE NY. THIS WILL PROVIDE A DRY DAY FOR
THE MAJORITY OF THE AREA...AND A GOOD AMOUNT OF SUNSHINE AS WELL. IT
WILL BE CHILLY HOWEVER WITH THE LOWER ELEVATIONS STRUGGLING TO REACH
40F...WITH 30S ACROSS THE HIGHER TERRAIN AND ALSO EAST OF LAKE
ONTARIO. THERE WILL BE MORE CLOUD COVER ACROSS THE WESTERN SOUTHERN
TIER IN CLOSER PROXIMITY TO A STALLED BAROCLINIC ZONE DRAPED ACROSS
THE OHIO VALLEY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
DESPITE THE CALENDAR SAYING SPRING BEGINS ON SUNDAY...WINTER WILL
MAKE A STRONG RETURN FOR THE SECOND HALF OF NEXT WEEK WITH WELL
BELOW AVERAGE TEMPERATURES AND THE POTENTIAL FOR AT LEAST SOME MINOR
SNOW ACCUMULATIONS AT TIMES.

FOR WEDNESDAY AND THURSDAY A BAROCLINIC ZONE WILL BE DRAPED ACROSS
THE OHIO VALLEY...WITH MOST MEDIUM RANGE MODEL GUIDANCE SUGGESTING
ONE OR MORE WAVES OF LOW PRESSURE WILL RUN ALONG THIS BOUNDARY. AT
THE SAME TIME...A COLD AIRMASS WILL BE CIRCULATED INTO THE REGION ON
NORTHEAST WINDS AS HIGH PRESSURE REMAINS PARKED OVER THE NORTHWEST
PORTION OF ONTARIO. THIS WILL SET THE STAGE FOR OVER-RUNNING PRECIP
ACROSS THE LOWER LAKES REGION TUESDAY NIGHT THROUGH THURSDAY. THERE
REMAINS SOME UNCERTAINTY AS TO HOW FAR NORTH PRECIP WILL BE...BUT IT
APPEARS COLD ENOUGH THAT MOST OF WHAT FALLS WILL BE IN THE FORM OF
SNOW. AT THIS POINT IT APPEARS THERE IS CERTAINLY SOME POTENTIAL
FOR ACCUMULATIONS...ALTHOUGH AMOUNTS LOOK RELATIVELY MINOR AT THIS
TIME.

FRIDAY INTO NEXT WEEKEND THE FLOODGATES OPEN WITH RESPECT TO COLD
AIR AS A DEEP CLOSED LOW FORMS OVER SOUTHEAST CANADA. NORTHWEST FLOW
AROUND THIS FEATURE WILL DELIVER A VERY COLD AIRMASS BY LATE MARCH
STANDARDS...WITH 850MB TEMPS DOWN TO THE -14C TO -16C RANGE ON BOTH
THE GFS AND ECMWF. THIS WILL PUSH TEMPERATURES WELL BELOW AVERAGE
WITH HIGHS PROBABLY NOT ABOVE FREEZING AND LOWS IN THE TEENS. IF THE
MODEL GUIDANCE VERIFIES WITH THE VERY COLD TEMPERATURES ALOFT...THE
CURRENT FORECAST IS PROBABLY NOT EVEN COLD ENOUGH.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
VFR THROUGH 00Z THIS EVENING...AS A HIGH PRESSURE RIDGE EXITS TO THE
EAST. THE LEADING EDGE OF A LOW LEVEL JET WILL APPROACH FROM THE
SW THIS EVENING...WITH THIS AREA LIKELY TO BRING A FEW HOURS OF
STEADY LIGHT TO MODERATE RAINFALL. THE SE FLOW AHEAD OF THE LOW
LEVEL JET SHOULD KEEP CIGS UP DUE TO DOWNSLOPING.

WINDS ALOFT INCREASE MORE BEHIND THIS...WITH A 50 TO 60 KT LOW
LEVEL LET TO CROSS FROM SW TO NE LATE TONIGHT. A FAIRLY WEAK SURFACE
LOW AND SHARP TURNING OF WIND DIRECTION WITH HEIGHT SHOULD
INITIALLY LIMIT THE MIXING OF THIS...WHICH WILL RESULT IN A PERIOD
OF LLWS AT MOST SITES. BEHIND THE INITIAL EDGE OF THIS...EXPECT
MORE SHOWERY PRECIPITATION...THOUGH THESE SHOWERS MAY BE HEAVY.

FORECAST SOUNDINGS SUGGEST INSTABILITY ALOFT BETWEEN 06Z AND 12Z AT
BUF/IAG/JHW/ROC...WITH SCATTERED ELEVATED THUNDERSTORMS POSSIBLE.
THROUGH THIS AFTERNOON...UPSTREAM IS FAIRLY ACTIVE...WITH
NUMEROUS LIGHTNING STRIKES. UPSTREAM ACTIVITY IS FORECAST TO BE A
BIT MORE STABLE WHEN IT REACHES WESTERN NEW YORK...BUT ENOUGH
INSTABILITY MAY BE THERE TO SUPPORT SOME THUNDERSTORMS. IF
THUNDERSTORMS DO OCCUR...THEY WOULD LIKELY FALL BETWEEN 08Z AND
13Z.

AS THE LOW PASSES JUST TO THE NORTHWEST MONDAY MORNING...WINDS WILL
BECOME MORE SW. WITH THIS...EXPECT BETTER MIXING AT BUF/IAG AND TO A
LESSER EXTEND ROC. THIS WILL LIKELY RESULT IN A PERIOD OF GUSTY
WINDS MONDAY MORNING...WITH PEAK GUSTS NEAR 40 KTS LIKELY AT THESE SITES.
LOWEST CIGS LIKELY TO ACCOMPANY THE PASSAGE OF THE LOW AS WELL...WITH
DIMINISHING WINDS AND IMPROVING CONDITIONS LATE MONDAY MORNING...INTO
MONDAY AFTERNOON.

ONLY OTHER LINGERING CONCERN IS FOR MIXED PRECIPITATION AT ART.
FORECAST LEANING TOWARD MOSTLY...IF NOT ALL...RAIN AT ART...THOUGH
SNOW WILL BE JUST TO THE EAST.

OUTLOOK...
MONDAY NIGHT AND TUESDAY...MAINLY VFR.
WEDNESDAY AND THURSDAY...MVFR WITH A CHANCE OF LIGHT SNOW.
FRIDAY...MAINLY VFR.

&&

.MARINE...
A HIGH PRESSURE OVER THE REGION TODAY WILL SLIDE EAST THIS
AFTERNOON. EASTERLIES WILL PICK UP THIS EVENING AHEAD OF LOW
PRESSURE AND A WARM FRONT. THEY WILL VEER TO SOUTHEAST LATE TONIGHT
BUT THERE WILL BE AN INVERSION SO MOST OF THIS SHOULD STAY ALOFT AND
NOT MIX DOWN. THERE MAY BE A PERIOD OF STRONGER SOUTH TO SOUTHEAST
WINDS OVER EASTERN LK ONTARIO MONDAY MORNING. WINDS WILL VEER TO
WESTERLY AND STRENGTHEN DURING MONDAY...AND SMALL CRAFT ADVISORIES
WILL LIKELY BE NEEDED THEN.

&&

.HYDROLOGY...
THE ALLEGHENY AND UPPER GENESEE RIVERS HAVE BEEN RUNNING HIGH THE
PAST COUPLE OF DAYS AS A RESULT OF WARM WEATHER MELTING THE LAST OF
THE SNOWPACK. THEY WERE ALL RECEDING THIS MORNING. BUFFALO AREA
CREEKS WERE AT NORMAL LEVELS. THE BLACK RIVER EAST OF LAKE ONTARIO
IS RUNNING HIGH DUE TO SNOWMELT.

A GOOD 6 HOUR RAINFALL IS EXPECTED LATE TONIGHT AND MONDAY MORNING
FOR THE ENTIRE REGION. THERE IS LIKELIHOOD OF ONE HALF TO THREE
QUARTERS OF AN INCH OF RAIN. THIS WOULD RESULT IN NOTABLE RISES TO
ALL RIVERS AND CREEKS BUT ALL SHOULD STAY WITHIN THEIR BANKS. THE
SITUATION WILL BE MONITORED.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...SFM
NEAR TERM...APFFEL/SFM
SHORT TERM...WCH
LONG TERM...HITCHCOCK
AVIATION...APFFEL
MARINE...APFFEL/SFM/WCH
HYDROLOGY...SFM/APFFEL
Hazardous weather outlook, Mar 20, 5:30 AM EDT, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
530 AM EDT SUN MAR 20 2011

NYZ001>008-010>014-019>021-085-210930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
530 AM EDT SUN MAR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-210930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
530 AM EDT SUN MAR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.